# SDR C2XA04TY001

- Difficulty date: January 2, 2004
- Submitted: January 3, 2004
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 11,394 hours, 8,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 14524321011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE SHEAR CLIP AT FR61 BETWEEN ST20L AND 21L WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CLIP IAW EMB-135/145 SRM 51-40-02.
